MathSciNet Relay Station
MathSciNet bibliographic data
MR2411811 60D05 (90B15)
Aldous, David J.; Kendall, Wilfrid S. Short-length routes in low-cost networks via Poisson line patterns. Adv. in Appl. Probab. 40 (2008), no. 1, 1–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement